# SDR JGVR202306062001

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: General aviation
- Aircraft: N199DF
- Make and model: Gulstm 200
- Aircraft serial: 128
- Aircraft time: 4,840 hours, 2,752 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: 4AS5320560501
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GULFSTREAM G200 S/N 128: DISCOVERED ELEVATOR UP TRAVEL WAS SHORT APPROXIMATELY 2 DEGREES OF MOVEMENT. THE SPRING ROD WAS DISCONNECTED AND ELEVATORS WERE FOUND TO FULLY MOVE THROUGH RANGE OF TRAVEL. UPON REMOVAL OF AFFECTED SPRING ROD THE SMALL END FELL OUT OF THE BARREL WITH NO EFFORT. SPRING ROD IS INK STAMPED “4AS5320560-501E” AND “16 05 05” WITH HANDWRITTEN “SW245” AND WHAT APPEARS TO BE A QUALITY INSPECTORS STAMP “FE 011”. NEW SPRING ROD WAS INSTALLED IN PLACE OF THE DEFECTIVE ONE.
